Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 34, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 5, 2011, 8:36 PM EDT for Pickaway County, Ohio. It took effect at Apr 5, 2011, 11:48 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 8:36 PM EDT (00:36 UTC)
- In effect from
- Apr 5, 2011, 11:48 PM EDT
- Expired
- Apr 7, 2011, 5:13 AM EDT
- In force
- 29 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Pickaway County, OH
The radar
The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Circleville (CRCO1). The gauge peaked at 14.97 ft at Apr 6, 2011, 3:00 PM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03230700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
060 WGUS41 KILN 060036 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 836 PM EDT TUE APR 5 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC129-061236- /O.NEW.KILN.FL.W.0034.110406T0348Z-110406T1426Z/ /CRCO1.1.ER.110406T0348Z.110406T0600Z.110406T0826Z.NO/ 836 PM EDT TUE APR 5 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER AT CIRCLEVILLE * FROM THIS EVENING TO WEDNESDAY MORNING. * AT 8 PM THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE AT AROUND MIDNIGHT TONIGHT...AND CONTINUE TO RISE TO NEAR 14.2 FEET OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT STAGES NEAR 14.0 FEET, FLOODING OF BOTTOM LAND AREAS BEGINS NEAR CIRCLEVILLE AND THROUGHOUT PICKAWAY COUNTY NEAR THE SCIOTO RIVER. WATER APPROACHES PORTIONS OF CANAL ROAD. $$ HATZOS
6 follow-up statements
195 WGUS81 KILN 060515 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 115 AM EDT WED APR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE OHC129-061315- /O.EXT.KILN.FL.W.0034.000000T0000Z-110406T2200Z/ /CRCO1.1.ER.110406T0242Z.110406T0600Z.110406T1600Z.NO/ 115 AM EDT WED APR 6 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL THIS EVENING. * AT MIDNIGHT THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER IS CURRENTLY CRESTING AND IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THIS MORNING OR EARLY AFTERNOON. * AT STAGES NEAR 14 FEET, FLOODING OF BOTTOM LAND AREAS BEGINS NEAR CIRCLEVILLE AND THROUGHOUT PICKAWAY COUNTY NEAR THE SCIOTO RIVER. WATER ALSO APPROACHES PORTIONS OF CANAL ROAD. $$
708 WGUS81 KILN 060955 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 555 AM EDT WED APR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE OHC129-061755- /O.EXT.KILN.FL.W.0034.000000T0000Z-110406T2347Z/ /CRCO1.1.ER.110406T0242Z.110406T1200Z.110406T1747Z.NO/ 555 AM EDT WED APR 6 2011 ...FLOODING TO CONTINUE UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL THIS EVENING. * AT 4 AM THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER IS CRESTING AND IS EXPECTED TO FALL BELOW FLOOD STAGE THIS AFTERNOON. * AT STAGES NEAR 15 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD. $$
556 WGUS81 KILN 061514 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1114 AM EDT WED APR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE OHC129-062314- /O.EXT.KILN.FL.W.0034.000000T0000Z-110407T1100Z/ /CRCO1.1.ER.110406T0242Z.110406T1430Z.110407T0500Z.NO/ 1114 AM EDT WED APR 6 2011 ...FLOODING TO CONTINUE UNTIL TONIGHT... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL THURSDAY MORNING. * AT 10 AM THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER IS CRESTING AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AROUND MIDNIGHT TONIGHT. * AT STAGES NEAR 15.0 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD. $$
235 WGUS81 KILN 062059 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 459 PM EDT WED APR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE OHC129-070459- /O.EXT.KILN.FL.W.0034.000000T0000Z-110407T1500Z/ /CRCO1.1.ER.110406T0242Z.110406T1900Z.110407T0900Z.NO/ 459 PM EDT WED APR 6 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL THURSDAY MORNING. * AT 4 PM THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER IS NEAR CREST AND WILL FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. * AT STAGES NEAR 15.0 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD. $$
218 WGUS81 KILN 070225 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1025 PM EDT WED APR 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE OHC129-071025- /O.EXT.KILN.FL.W.0034.000000T0000Z-110407T1700Z/ /CRCO1.1.ER.110406T0242Z.110406T1900Z.110407T1100Z.NO/ 1025 PM EDT WED APR 6 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL THURSDAY MORNING. * AT 9 PM THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT STAGES NEAR 15.0 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND ROAD. $$
134 WGUS81 KILN 070913 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 513 AM EDT THU APR 7 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE OHC129-070943- /O.CAN.KILN.FL.W.0034.000000T0000Z-110407T1700Z/ /CRCO1.1.ER.110406T0242Z.110406T1900Z.110407T0805Z.NO/ 513 AM EDT THU APR 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER AT CIRCLEVILLE * AT 4 AM THE STAGE WAS 13.9 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE TO FALL TO 9.0 FEET BY TOMORROW MORNING. * AT STAGES NEAR 14.0 FEET, FLOODING OF BOTTOM LAND AREAS OCCURS NEAR CIRCLEVILLE AND THROUGHOUT PICKAWAY COUNTY NEAR THE SCIOTO RIVER. WATER APPROACHES PORTIONS OF CANAL ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 5, 7:16 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 5, 7:16 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 716 PM EDT TUE APR 5 2011 .SYNOPSIS... A WEAK LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES LATE TONIGHT AND WEDNESDAY. HIGH PRESSURE WILL BRIEFLY BUILD FOR WEDNESDAY NIGHT AND THURSDAY. A STRONGER LOW WILL MOVE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY WITH SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH WEDNESDAY/... WIDELY SCATTERED LIGHT SNOW AND RAIN ACROSS THE CWA. SHOULD DIMINISH QUICKLY WITH SUNSET. HAVE LOW POPS IN GRIDS UNTIL 6 PM THEN DRY. CLOUDS SHOULD DECREASE THIS EVENING THEN INCREASE AGAIN LATER TONIGHT. HAVE BROUGHT IN SLIGHT CHC POPS IN THE FAR NORTH LATE TONIGHT WITH WEAK SYSTEM. TEMPS NEAR GUIDANCE. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/... WEAK FEATURE ON WEDNESDAY. MODELS CERTAINLY IN SOME DISAGREEMENT WITH LIKELY POPS ACROSS THE NORTH WITH GFS WHILE LITTLE OR NO POPS WITH NAM. HAVE TRENDED TOWARD THE DRIER NAM. HAVE BUMPED OUR DRY FCST UP TO LOW POPS IN THE NORTH. KEPT DRY POPS IN THE SOUTH. TEMPS A BIT LOWER THAN PREVIOUS FCST BUT STILL A BIT HIGHER THAN GUIDANCE. TEMPS NEAR GUIDANCE WEDNESDAY NIGHT DEPENDING ON CLOUD COVER. MODELS MORE IN AGREEMENT FOR THURSDAY AND THURSDAY. NAM A BIT SLOWER WITH MOISTURE ARRIVING AND KEPT POPS LOW FOR THURSDAY. BUMPED POPS UP FOR THURSDAY NIGHT AS BEST MOISTURE AND LIFT MOVE ACROSS NORTHERN HALF OF CWA. SOME THUNDER EXPECTED ALSO. TEMPS NEAR GUIDANCE FOR THURSDAY AND THURSDAY NIGHT. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... AVE USED A BLEND OF THE 00Z ECMWF AND NCEP HPC GUIDANCE FOR THE LONG TERM FORECAST. ON FRIDAY...A WARM FRONT WILL BE NEAR OUR NRN CWFA BORDER. SOME SHOWERS AND THUNDERSTORMS WILL BE LINGERING DURING THE MORNING...AND SHOULD DWINDLE TO A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS DURING THE AFTN. A WEAK WAVE OF LOW PRESSURE WILL APPROACH THE REGION FROM THE WEST FRIDAY AFTN...RIPPLING THROUGH THE REGION FRIDAY NIGHT. THIS PROCESS WILL SEND THE WARM FRONT BACK SOUTH AS A COLD FRONT. PCPN MAY END ACRS THE NORTH FRIDAY NIGHT AS COLD FRONT PUSHES SOUTH...BUT DUE TO POSSIBLE TIMING ISSUES HAVE LEFT SMALL CHANCES OF PCPN IN THE FORECAST EVERYWHERE. TEMPERATURES WILL BE A BIT TRICKY ON FRIDAY GIVEN PROXIMITY OF WARM FRONTAL BOUNDARY AND CLOUDS. HAVE RANGED HIGHS FROM THE MID 60S FAR NORTH TO THE LOWER 70S SOUTH. TEMPERATURES FRIDAY NIGHT WILL BE DEPENDENT ON CLOUDS AND HOW FAR SOUTH COLD FRONT GETS. WILL FORECAST LOWS FROM NEAR 50 NORTH TO NEAR 60 SOUTH. FOR THE PERIOD SATURDAY INTO SUNDAY...AFOREMENTIONED FRONTAL BOUNDARY WILL LINGER NEAR THE OHIO RIVER...AND WILL THEN MOVE NE AS A WARM FRONT ON SUNDAY AS MID LVL RIDGE BUILDS INTO THE REGION. AGAIN...WILL CONTINUE WITH LOW CHANCES POPS WITH FRONTAL BOUNDARY IN THE VICINITY. IT APPEARS IT WILL BECOME WARM THIS WEEKEND... ESPECIALLY SUNDAY AS THE AREA BECOMES FIRMLY ENTRENCHED IN THE WARM SECTOR AND GUSTY SOUTH TO SOUTHWEST WINDS PUMP WARM AIR IN FROM THE SOUTH. LOWER TO MID 70S CAN BE EXPECTED ON SATURDAY WITH UPPER 70S TO LOWER 80S ON SUNDAY. THIS WILL BE ABOVE TO MUCH ABOVE NORMAL. FOR THE PERIOD SUNDAY NIGHT INTO MONDAY NIGHT...THERE APPEARS TO BE SOME TIMING ISSUES ASSOCIATED WITH THE NEXT FRONTAL SYSTEM TO AFFECT THE AREA...BUT AS STATED...WILL GO WITH A 00Z ECMWF/NCEP HPC BLEND FOR NOW. VIGOROUS UPR LVL LOW WILL PIVOT FROM THE PLAINS TO THE WESTERN GREAT LAKES. THIS SYSTEM WILL PUSH A COLD FRONT ACRS THE REGION ON MONDAY...BRINGING A THREAT OF SHOWERS AND THUNDERSTORMS. PCPN SHOULD COME TO AN END BY MONDAY EVENING AS DRIER AIR ON A WESTERLY WIND FLOW PUSHES INTO THE REGION. WEAK HIGH PRESSURE IS EXPECTED TO BUILD INTO THE REGION ON TUESDAY. DESPITE FRONTAL PASSAGE...STRONGEST CAA WILL REMAIN TO THE NORTH...SO TEMPERATURES WILL CONTINUE ABOVE NORMAL INTO EARLY NEXT WEEK. && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... WITH THE LOSS OF DAYTIME HEATING...REMAINING CONVECTIVE SHOWERS HAVE MOSTLY DISSIPATED. A FEW REMAINING CLOUDS (GENERALLY 7000-1000 FEET) WILL STILL LINGER AROUND...BUT VFR CONDITIONS SHOULD BE THE RULE FOR THE OVERNIGHT HOURS. GUSTY NORTHWESTERLY WINDS WILL DIMINISH IN THE NEXT HOUR OR TWO...AND BACK TO THE SOUTHWEST. SOUTHWESTERLY WINDS WILL INCREASE ON WEDNESDAY...WITH GUSTS GETTING UP TOWARD 30 KNOTS AT MOST. A WEAK DISTURBANCE WILL MOVE EASTWARD ACROSS THE SOUTHERN GREAT LAKES...CREATING PRECIPITATION ACROSS NORTHERN OHIO. AT THIS TIME IT LOOKS LIKE THIS ACTIVITY WILL REMAIN NORTH OF THE TAF SITES...AND THE TAFS WILL JUST ALLOW FOR AN INCREASE IN CLOUDS. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE IN SHOWERS AND THUNDERSTORMS THURSDAY NIGHT INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...PADGETT SHORT TERM...PADGETT LONG TERM...HICKMAN AVIATION...HATZOS
Hazardous weather outlook, Apr 5, 4:19 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 419 PM EDT TUE APR 5 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-062030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 419 PM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 5, 2:47 PM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 247 PM EDT TUE APR 5 2011 INZ066-073>075-080-KYZ089>096-OHZ070>072-077-078-052100- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 247 PM EDT TUE APR 5 2011 SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SLEET OR SNOW...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE TRI STATE AREA THROUGH 5 PM. RAINFALL WILL BE LESS THAN A TENTH OF AN INCH...WITH NO ACCUMULATIONS OF SLEET...AS TEMPERATURES ARE ABOVE FREEZING. OHZ026-034-035-043-044-052100- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...SIDNEY... BELLEFONTAINE 247 PM EDT TUE APR 5 2011 SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SNOW AND POSSIBLE SLEET...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE WEST CENTRAL OHIO AREA THROUGH 5 PM. RAINFALL WILL BE LESS THAN A TENTH OF AN INCH...WITH NO ACCUMULATIONS OF SNOW OR SLEET...AS TEMPERATURES ARE ABOVE FREEZING. INZ050-058-059-OHZ042-051>053-060>062-052100- WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE- MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... GREENVILLE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA 247 PM EDT TUE APR 5 2011 SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SLEET AND POSSIBLE SNOW...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE MIAMI AND WHITEWATER VALLEY AREAS THROUGH 5 PM. RAINFALL WILL BE LESS THAN A TENTH OF AN INCH...WITH NO ACCUMULATIONS OF SLEET...AS TEMPERATURES ARE ABOVE FREEZING. OHZ045-046-054>056-063>065-073-074-052100- UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY- FAIRFIELD-ROSS-HOCKING- INCLUDING THE CITIES OF...MARYSVILLE...DELAWARE...LONDON... COLUMBUS...NEWARK...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...CHILLICOTHE...LOGAN 247 PM EDT TUE APR 5 2011 SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SNOW OR SLEET...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE CENTRAL OHIO AREA THROUGH 5 PM. RAINFALL WILL BE LESS THAN A TENTH OF AN INCH...WITH NO ACCUMULATIONS OF SNOW OR SLEET...AS TEMPERATURES ARE ABOVE FREEZING. KYZ097>100-OHZ079>082-088-052100- BRACKEN-ROBERTSON-MASON-LEWIS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...GEORGETOWN...HILLSBORO...WEST UNION... PIKETON...PORTSMOUTH 247 PM EDT TUE APR 5 2011 SCATTERED LIGHT RAIN SHOWERS...WITH AREAS OF LIGHT SLEET...WILL CONTINUE TO DROP TO THE SOUTHEAST AND ACROSS THE AREA THROUGH 5 PM. RAINFALL WILL BE LESS THAN A TENTH OF AN INCH...WITH NO ACCUMULATIONS OF SLEET...AS TEMPERATURES ARE ABOVE FREEZING.
Local storm report, Apr 5, 5:09 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TORNADO 4 WNW HEBRON 39.98N 82.56W
04/04/2011 F0 LICKING OH NWS STORM SURVEY
AN EF0 TORNADO OCCURRED 2.5 MILES NORTHEAST OF
KIRKERSVILLE. DAMAGE OCCURRED AT A FEW PROPERTIES ON
BEAVER RUN ROAD. A ROOF WAS TORN OFF A BUILDING AND
NUMEROUS TREES WERE DOWNED.
&&
HATZOSNearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.